Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well. Here goes nothing. This is not a decision I thought I would never of had to make. After the antibiotics it looked like I was clear. I have no pimples on my face, but my back however is horrible. Cystic acne. Won't leave. Doctor says accutane is the best idea and will most likely cure it.

I am nervous about the side effektz, there are a lot of things I couldn't bear to live with; hair loss, rosacea, physical things. I have never had bad side effects from any drugs so I dont think it will happen to me... I will be monitoring my health very cautiously.

As scary as this is I am looking forward to it being over. Wish me luck all this will be interesting.

PIC: http://img145.imageshack.us/img145/2438/dscn0398ag6.jpg

Share this post


Link to post
Share on other sites

Day 1:

Well... first pill swalllowed. GULPS! Hurray though I am looking forward to the end result.

Share this post


Link to post
Share on other sites

Your back acne looks almost identical to what I have/had. I'd give anything to be in your position, though, acne-free face must be lovely. Don't worry too much about the side-effects, it only makes things worse. Guaranteed.

My back has improved a lot the first 27orsomething days I've been on accutane, if that cheers you up.

Share this post


Link to post
Share on other sites

Hey thanks guy! Yea I am looking forward to it being done. I was so paranoid today lol, expected my face to fall off or to go into convulsions or something ;).

Nothing to report on day 1 as per usual :).

Share this post


Link to post
Share on other sites
Hey thanks guy! Yea I am looking forward to it being done. I was so paranoid today lol, expected my face to fall off or to go into convulsions or something ;).

Nothing to report on day 1 as per usual :).

Share this post


Link to post
Share on other sites

Day 2:

Well, i took two pills this morning. I take 40mg one day 80mg the next day to leve otu to 60mg a week. Dunt dunt duhh! Nothing new to report, got a cyst on my face... from an ingrown hair i believe.

Share this post


Link to post
Share on other sites

Accutane side effects are ridiculously over-hyped. You'll be perfectly fine besides the expected dryness.

Good luck with your course.

Share this post


Link to post
Share on other sites

I have to say I am slightly dissapointed. I thought id be getting some sort of side effect by now! Oh well they will come ;). Thanks man I am looking forward to the end of this.

Share this post


Link to post
Share on other sites

Day 4:

4th pill. 80mg today. Still nothing new, gotta cyst on my chin though :(.

Share this post


Link to post
Share on other sites

Day 5:

Nothing new, skin isnt very dry only slightly dry. A new cyst on my other cheek... ive never had cysts before.

Share this post


Link to post
Share on other sites

Day 7

Still no side effects, slightly drier skin and lips. Nothing bad though. It's going well ;).

Share this post


Link to post
Share on other sites

Glad to hear things are going well. Your back looks similar to mine, and the back is where I first began to notice improvement. Within about a month they started to be less big and painful, so hopefully you experience similar results.

Share this post


Link to post
Share on other sites

Thanks guys. So far I have a few new pimples forming. My skin is dry but not excessivley. Lips are doing great but I have been moisturizing them a lot. My back has a few new painful cysts. It sucks, I hope tane works. It works so slow it seems like I will never get improvement. Oh well I will keep on trucking.

Share this post


Link to post
Share on other sites

what's up dude

looks like we started on the same day except my derm put me on 10mg/day...i'm going back to see him next tuesday at the 2 week mark. I'm a m/22 and i weigh 180lbs so i don't fuckin understand why i'm on such a low dose but I don't have much say in the matter. It's so frustrating, being on such a low dose seems like a complete waste of time.

Anyway, the only side effect i've seen so far is dry skin but its not flakey or anything...kinda weird

anyway man just wanted to show my support seeing as we're both not really experiencing any side effects yet...hopefully this shit works out for the both of us

Share this post


Link to post
Share on other sites

Hey man thanks for popping by. This will work it just sucks it takes so long. You should be on much higher than that...

Day 8

Well, my skin is now dry. My lips arent too bad I've been moisturizing like crazy. I have a cyst on my back that hurts like crazy. soo painful sigh. Oh well, gotta tough it out. Gah this dry face really does kinda hurt...

Share this post


Link to post
Share on other sites

My back seems to have gotten much worse. New cysts. Do these go away? It looks so hopeless sigh.

Share this post


Link to post
Share on other sites

Day 9?10?

No idea! Not much improvement. Cysts are less painful. Lips drier face drier.

Share this post


Link to post
Share on other sites

Day 11

Not much new. My cysts are less painful and forming less. Less pimples on my face :). Dry face and lips.

80mg today

Share this post


Link to post
Share on other sites

Day 12

Another day. My face is dry, not bad though. My lips aren't overly dry. Other than that no real changes.

Less painful cysts :).

Share this post


Link to post
Share on other sites

Day 13

Not much new to report. A new pimple on my face thats kinda sore. Back is doing well not many painful cysts. Wewt. Lips really dry now, face pretty damn dry too.

Share this post


Link to post
Share on other sites

Day 14

Couple new pimples. Not many new cysts. My back is improving fast. Face a little meh.

Share this post


Link to post
Share on other sites

Day 15

Nothing really new to report... less acne for sure. far less. its amazing to see the change actually. I think I am now over my IB. Skin is a lil drier but its not like its bad or anything. Lips dry. No other side effects to report :).

Share this post


Link to post
Share on other sites

Day 17

Not much new, less acne for sure. No painful cysts anymore. My lips are drier face is drier and I am starting to have accutane induced depression. It is very weird, I was depressed before I took the tane but now its out of control, ill just sob away for hours. Oh well, we will see what happens.

Share this post


Link to post
Share on other sites
Day 17

Not much new, less acne for sure. No painful cysts anymore. My lips are drier face is drier and I am starting to have accutane induced depression. It is very weird, I was depressed before I took the tane but now its out of control, ill just sob away for hours. Oh well, we will see what happens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×